# SDR ASAA2022071739079

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 1,018 hours, 296 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ELEV PITOT HEAT LIGHT ON AFTER ENG START WITH PROBE HEAT SWITCHES IN AUTO. GROUNDED - YES. INSPECTED PITOT PROBE, C/W B737-9 AMM TASK 30-31-00-730-801 SUB TASK 30-31-00-750-801 OPS CHECK GOOD. LH ELEVATOR PITOT HEAT LT REMAINS OFF.
